# SDR UPS202278

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Stop Fitt
- Part number: 9078136
- Condition: Cracked
- Location: Fs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FS 348 MAIN ENTRY DOOR STOP FITTING IS CRACKED.  INSTALLED REPAIR IAW SRM 51-30-2.
